Skip to Main content Skip to Navigation
Journal articles

r -Bell polynomials in combinatorial Hopf algebras

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02096026
Contributor : Jean-Gabriel Luque <>
Submitted on : Thursday, April 11, 2019 - 9:18:06 AM
Last modification on : Friday, April 12, 2019 - 1:25:29 AM

Links full text

Identifiers

Citation

Ali Chouria, Jean-Gabriel Luque. r -Bell polynomials in combinatorial Hopf algebras. Comptes Rendus Mathématique, Elsevier Masson, 2017, 355 (3), pp.243-247. ⟨10.1016/j.crma.2017.01.015⟩. ⟨hal-02096026⟩

Share

Metrics

Record views

40